MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW VV6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW VV6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2400
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated section: b4, b5, d9, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluation on 12/13/2024.An investigation was conducted on 02/17/2025.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the intact heater wire or intact silicone insulation on both the cold and hot jaws.An electrical evaluation was conducted.A pre-cautery test was performed per the direction for use (dfu) with a reference cable, adapter, and reference power supply vh-3010 at level 3.0.The device passed the pre-cautery test; it produced visible steam and heat during ten (10) 3-second activations and shut off when the toggle was released.No excessive smoke and/or steam were observed during the testing.To evaluate the safety shut down system, a polyfuse activation test was performed 5 times over 10 minutes.The device shut off after the period of sustained activation and reactivated after 10-second cooling period with no incident each time.An activation and transection capability test was performed over four (4) repetitions using "max life test method (b)(4).The device successfully transected tissue four (4) times.A temperature and resistance test was conducted to evaluate the device function per hemopro 2 final test (b)(4).The resistance value was measured at 0.68 ohms which is within specification.The device passed the temperature measurements test.Based on the returned condition of the device as well as the evaluation results, the reported failure "electrical /electronic property problem" was not confirmed.The lot # 3000397777 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported event.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported during an endoscopic vessel harvesting procedure, the vasoview 6 pro device not working, tried two different cords and still didn't work; device would not turn on when activated.A replacement device was used to complete the procedure.There was no procedural delay.No patient harm/effects reported.
 
Event or Problem Description
The hospital reported during an endoscopic vessel harvesting procedure, the vasoview hemopro2 (vh-4000) device not working, tried two different cords and still didn't work; device would not turn on when activated.A replacement device was used to complete the procedure.There was no procedural delay.No patient harm/effects reported.

Brand Name
VASOVIEW VV6 PRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21028232
Report Number2242352-2024-0001404
Device Sequence Number13063277
Product Code GEI
UDI-Device Identifier00607567700239
UDI-Public(01)00607567700239(10)3000397777(17)260413
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K091733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2026
Device Model NumberVH-2400
Device Catalogue NumberVH-2400
Device Lot Number3000397777
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORDS.
Patient SexUnknown